zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Cogolludo-Agustín, José Ignacio (ed.) et al., Topology of algebraic varieties and singularities. Invited papers of the conference in honor of Anatoly Libgober’s 60th birthday, Jaca, Spain, June 22–26, 2009. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4890-6/pbk). Contemporary Mathematics 538, 433-467 (2011).
MSC:  11P21 11H06 52C07
BibTeX Cite

Filter Results by …

Document Type
Year of Publication